U.S. doctors online nowAsk doctors free
Los Angeles, CA
A 47-year-old male asked:

Can losartan cause blood pressure to rise? i have been on losartan for about 4 days and my blood pressure has steadily gone up. does it take time?

1 doctor answer1 doctor weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Losartan: In my experience losartan has to be taken twice a day(every 12 hours) to be effective. If 50 mgs twice a day isn't effective, adding a diuretic,rather than increasing the dose, usually helps. Discuss this with your physician,however.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 16, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.